# SDR UPS07549068

- Difficulty date: January 30, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EGRESS LIGHT INOP.  REMOVED AND REPLACED POWER SUPPLY DUE TO BLOWN INTERNAL FUSE.  OPS CK OK PER MM 33-51-07-2.
